8-OH-DPAT-induced mydriasis in mice: a pharmacological characterisation.

@article{Prow19968OHDPATinducedMI,
  title={8-OH-DPAT-induced mydriasis in mice: a pharmacological characterisation.},
  author={Michael R. Prow and Keith F Martin and David J. Heal},
  journal={European journal of pharmacology},
  year={1996},
  volume={317 1},
  pages={21-8}
}
8-Hydroxy(di-n-propylamino)tetralin (8-OH-DPAT; 0.1-50 mg/kg i.p.) evoked a dose-dependent mydriatic response in conscious mice (ED50 = 5.8 mg/kg i.p.) which was maximal after 10 min. 8-OH-DPAT (2 mg/kg i.p.)-induced mydriasis was attenuated by the alpha 2-adrenoceptor antagonists, idazoxan (1 and 3 mg/kg i.p.) and yohimbine (1 and 3 mg/kg i.p.), by the 5-HT1 receptor antagonists, pindolol (10 mg/kg i.p.) and quipazine (2 mg/kg i.p.), and by the selective 5-HT1A receptor antagonist, (-)-N-tert… CONTINUE READING

Similar Papers

Loading similar papers…